絞り込み

16525

広告

[Multiple Vertebral Fractures after Denosumab Discontinuation: How to Avoid Them?]

著者 Lamy O , Gonzalez Rodriguez E , Stoll D , Aubry-Rozier B , Livio F
Praxis (Bern 1994).2018 Jun ; 107(12):649-654.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (13view , 0users)

Full Text Sources

Multiple Vertebral Fractures after Denosumab Discontinuation: How to Avoid Them? Abstract. Denosumab is a monoclonal antibody raised against the RANK ligand that inhibits the maturation and activity of osteoclasts. It decreases bone resorption, increases bone density and reduces fracture risk. However, after its discontinuation, a significant rebound effect appears that lasts about two years. It results in increased markers of bone remodeling, a loss of bone density that may be greater than gain, and an increased risk of multiple vertebral fractures. These fractures occur at a frequency of 1 to 10 %. Due to this high risk, denosumab should be a second-line treatment limited to very specific indications. At denosumab discontinuation, in order to limit the rebound effect, the current recommendation is to prescribe a strong bisphosphonate (alendronate, zoledronate) and regularly monitor the bone resorption markers.
PMID: 29871576 [PubMed - in process]
印刷用ページを開く Endnote用テキストダウンロード